MathSciNet Relay Station
MathSciNet bibliographic data
MR1943095 (2003j:47055) 47E05 (34A55 34L05 34L10 34L40 46E22)
Remling, Christian Schrödinger operators and de Branges spaces. J. Funct. Anal. 196 (2002), no. 2, 323–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement